# SDR CALA2015011392938

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 63,730 hours, 7,327 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5L SLIDE ARMING LEVER HAS YELLOW KNOB MISSING.  REPLACED KNOB AT DOOR 5L.  ACCOMPLISHED GVI THRU INSPECTION HOLES, UNDER SLIDE COVER  & GIRT BAR AREA, ALL CLEAN. DOOR OPENING & ARMING MECHANISM OPERATIONS NORMAL.
